Welcome to the Afibber’s Forum
Our 18th Year Online!
Moderated by: Shannon Dickson


Afibbers Home Afibbers Forum General Health Forum
Afib Resources Afib Database Vitamin Shop


Welcome! Log In Create A New Profile

Advanced

Post ablation medicine

Posted by dmoehle 
Post ablation medicine
September 20, 2017 08:29AM
I had an ablation 6 days ago. Prior to the ablation I had been taking Tikosyn for 6 days and then had the Afib event which prompted the ablation. Post ablation was told to continue Tikosyn and add Digoxin. Has anyone continued with a failed drug post ablation ? And does anyone have experience with taking Tikosyn and Digoxin together ? Had read about some dangerous interactions there. Told Doctor my concern and he said it's fine. I've been on Tikosyn now for 2 weeks and it gives me a very revved up and hyper feeling combined with a very spaced out/head numbing sensation within 2-3 hours of taking the dose. Please share any post ablation experiences and thoughts about these meds. Thanks
Dan
Re: Post ablation medicine
September 20, 2017 09:41PM
Dan,

I don't know much about Digoxin other than it's ancient. I'd ask some hard questions to my practitioner as to why a 200 year old medication is being prescribed as opposed to more modern ones. If I didn't get a satisfactory answer, I'd look for more informed, and better, opinion.
Re: Post ablation medicine
October 05, 2017 03:22AM
Im not a big fan of taking Tikosyn out side of persistent or long standing persistent AFIB after a cardioversion as an attempt to recover NSR, if possible, for some period of time ... which is what Tikosyn is generally meant to do.

Taking Tikosyn post ablation, especially if the AFIB is still paroxysmal, makes even less sense to me. And an EP prescribing Digoxin in this day and age for AFIB, except under the most unusual circumstance and only short term, would equal a deal breaker for me for sure!

We can talk more about this in detail Daniel in the coming days as I gradually get back in the saddle here after my eye surgery this past Monday.

Cheers!
Shannon
Sorry, only registered users may post in this forum.

Click here to login